Improved delay-dependent stability criteria for neutral systems with mixed interval time-varying delays and nonlinear disturbances

Mohajerpoor, Reza, Shanmugam, Lakshmanan, Abdi, Hamid, Rakkiyappan, Rajan, Nahavandi, Saeid and Park, Ju H 2017, Improved delay-dependent stability criteria for neutral systems with mixed interval time-varying delays and nonlinear disturbances, Journal of the Franklin Institute, vol. 354, no. 2, pp. 1169-1194, doi: 10.1016/j.jfranklin.2016.11.015.

Attached Files
Name Description MIMEType Size Downloads

Title Improved delay-dependent stability criteria for neutral systems with mixed interval time-varying delays and nonlinear disturbances
Author(s) Mohajerpoor, Reza
Shanmugam, LakshmananORCID iD for Shanmugam, Lakshmanan
Abdi, HamidORCID iD for Abdi, Hamid
Rakkiyappan, Rajan
Nahavandi, SaeidORCID iD for Nahavandi, Saeid
Park, Ju H
Journal name Journal of the Franklin Institute
Volume number 354
Issue number 2
Start page 1169
End page 1194
Total pages 26
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-01
ISSN 0016-0032
Keyword(s) time-delay systems
delay-dependent stability
linear matrix inequalities (LMIs)
Lyapunov Krasovskii functional (LKF)
Wirtinger-based single and double-integral inequalities
delay decomposition technique
Jensen׳s inequalities
control engineers
Science & Technology
Physical Sciences
Automation & Control Systems
Engineering, Multidisciplinary
Engineering, Electrical & Electronic
Mathematics, Interdisciplinary Applications
Markovian jump systems
Output-feedback control
Dissipativity analysis
Exponential stability
Stabilization method
Intergral inequality
Mode information
Robust stability
Summary It is well-known that the stability analysis of time-delay systems is a key step to design appropriate controllers and/or filters for those systems. In this paper, the problem of the delay-dependent stability analysis of neutral systems with mixed interval time-varying delays with/without nonlinear perturbations is revisited. Bounded derivatives of the discrete and neutral delays with upper-bounds not limited to be strictly less than one are considered. New stability criteria are developed using the Lyapunov Krasovskii methodology which are expressed in terms of linear matrix inequalities (LMIs). An augmented Lyapunov Krasovskii functional (LKF) utilizing triple integral terms and the descriptor transformation is employed to this aim. In addition, advanced techniques such as Wirtinger-based single and double-integral inequalities, delay decomposition technique combined with the reciprocally convex approach, as well as a few effective free-weighting matrices are employed to achieve less conservative stability conditions. Comprehensive benchmarking numerical examples and simulation studies demonstrate the effectiveness of the proposed stability criteria with respect to some recently published results. The efficacy of the modern integral inequalities are also emphasized against the conventional Jensen׳s inequalities.
Language eng
DOI 10.1016/j.jfranklin.2016.11.015
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
Socio Economic Objective 0 Not Applicable
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2016, The Franklin Institute
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 530 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Fri, 31 Mar 2017, 12:48:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact